# SDR ASOA2014121111861

- Difficulty date: December 7, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,764 hours, 26,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  OPS CHECKED EMERGENCY LIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD.
